What causes elevated triglyceride levels while having digestion issues?

default
Posted on Sat, 2 Sep 2017 in Internal Doctor Category
Question: I am having digestion problem since 2008. in 2010 I was being detected with high Triglyceride more than 450. please help for indigestion
doctor
Answered by Dr. Prasad 4 hours later
Brief Answer:
Fibre rich food, exercise and dietary change...

Detailed Answer:
Hi,

Before proceeding with any treatment, I would insist you discuss this issue with your primary doctor when you meet one whenever possible. It is important to know if there is any underlying condition causing indigestion. Sometimes condition like hiatus hernia, H pylori infection, reflux esophagitis or even a gall bladder issue could be the cause of indigestion. These needs to be addressed specifically.

If none of the aforementioned conditions are found, indigestion is to be treated as a chronic condition. It can be addressed well with dietary and lifestyle changes as mentioned below:
1. Including plenty of fibres in the diet. Fruits and vegetables are rich source of fibres. They should be included in plenty.
2. Avoiding hot and spicy food.
3. Restricing caffeine and other aerated drinks
4. Following a strict diet timings will help.
5. Inadding keeping weight under control is a must.
6. Physical exercise is also a must.
7. Lastly if needed a short course of proton pump inhibitor like tab esomeprazole 20mg twice a day for 15 days will benefit you.

As far as triglyceride level is concerned, TGL value of 450 is high. It can be managed with oral fenofibrate drugs. Your treating doctor will know about it.

Hope this helps. Let me know if you need clarifications.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 38 minutes later
I am taking Stanlip 145 mg and Pivasta 2 regularly. I don't have any hernia or gall bladder issues. I did USG of the whole abdomen where fatty liver has been detected. can you suggest any medicine for fatty liver? Sometimes I also suffer from acute constipation. Please advice.
doctor
Answered by Dr. Prasad 21 minutes later
Brief Answer:
How long have you been on these medicines???

Detailed Answer:
Hi,

How long have you been on these medicines? Did you develop indigestion problem after starting these drugs?

Sometimes drugs are responsible for indigestion. You need to carefully watch if that is your case. That being said, primarily the treatment is to change your diet, lifestyle as well as manage weight. The aforementioned options are some of the changes necessary.

As far as fatty liver is concerned, no there is no medicine available. Or rather I would say, there is no medicine required to treat fatty liver. It is a benign and generally reversible condition. Controlling your lipid values, stopping alcohol if any, weight management as well as dietary changes will help.

Constipation won't be a problem as you start taking plenty of fibres (fruits and vegetables) and drink plenty of fluids. These help in increasing stool bulk and prevent constipation. Medications are hardly necessary then.

Hope I have answered all your queries. If you have any more questions, please ask before closing discussion.

Regardsd
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 49 minutes later
I am on these medicines since 2009 and after that I started having this indigestion problem. Neither I drink nor I smoke but still having fatty liver. But prior to 2009, I used to drink and smoke.
doctor
Answered by Dr. Prasad 43 minutes later
Brief Answer:
Perhaps medicines may be contributing...

Detailed Answer:
Hi,

It is possible that these drugs are contributing to your symptoms of indigestion. If all the aforementioned diet + lifestyle measures fail to give you significant relief, then discuss with your treating doctor. Perhaps your doctor may stop the drugs for awhile and see if you get better.

Fatty liver is not caused by short duration smoking or drinking. It is the effects of long terms alcohol consumption, high lipid values, over weight as well as other factors. It is possible that your earlier drinking habit may be a factor leading to fatty liver. Please bare in mind it is just one of the factors. There could be others too.

Nevertheless as I said earlier, it is not a concerning issue. You should stop drinking and practice strict diet and life style options. Over the due course of time, (not in months but few years), fatty liver might reverse / stop progressing.

Hope I am clear.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 7 hours later
thanks for your advice doctor
doctor
Answered by Dr. Prasad 11 hours later
Brief Answer:
welcome....

Detailed Answer:
You are welcome. Please close this discussion if all your questions are answered.

Thank you
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 3356 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics ,  

Recent questions on  Hiatus hernia

doctor1 MD

Hi Doc, I am 28 yrs old guy, I used to get gastric sensation very soon if I get up late . I do not feel hunger however I get burps/sometime even...

doctor1 MD

Dear Sir, I am suffering from left side chest pain from nearly 2 years, 6 months before i was undergone endoscopy which shows that i am having...

doctor1 MD

My upper stomach right under my rib cage has been hurting for a few days and is bloated. I have some gas and burp a lot. I was diagnosed with a...

doctor1 MD

i am having severe chest pain ,burning last about 2 hours the other night 6 1/2 hours i have had gastric bypass gained weight back but i still...

doctor1 MD

I have pain in the center of my chest near the bottom of my ribcage. sometimes it hurts and burns at the same time. I also have several lumps on my...

doctor1 MD

Persistent queasiness, espohogeal regurgitation present for over a month plus diarrhea for the as two days. Also, a taste of acid in my mouth 2to 4...

doctor1 MD

Can this be esophagus cancer or something else? Worried it might be esophagus cancer. Symptoms: 23 year old male, about 1.6 (1 year and 6 months...

Get personalised answers from verified doctor in minutes across 80+ specialties

194 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2